Alert archive / Alabama / River Flood Warnings in 2026

River Flood Warning 2, NWS Birmingham, AL

January 25, 2026Greene County, Marengo County, Sumter County, Alabama

NWS Birmingham, AL issued this river flood warning at Jan 25, 2026, 8:01 PM CST for Greene County, Marengo County, Sumter County, Alabama. It took effect at Jan 27, 2026, 12:00 PM CST. It was in force for 36 hr.

The area

The outline as issued.

The facts

Issued
Jan 25, 2026, 8:01 PM CST (02:01 UTC)
In effect from
Jan 27, 2026, 12:00 PM CST
Expired
Jan 29, 2026, 12:00 AM CST
In force
36 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Greene County, AL, Marengo County, AL, Sumter County, AL

The radar

The Birmingham radar (KBMX), 128 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tombigbee River at Gainesville Lock and Dam (GNSA1).

Action stage
101 ft
Minor stage
101 ft
Moderate stage
110 ft
Major stage
118 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02447026, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

987 
WGUS44 KBMX 260201
FLWBMX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Birmingham AL
801 PM CST Sun Jan 25 2026

...The National Weather Service in Birmingham AL has issued a Flood 
Warning for the following rivers in Alabama...

  Tombigbee River At Bevill Lock and Dam affecting Sumter, Greene 
  and Pickens Counties.

  Tombigbee River At Gainesville Lock and Dam affecting Sumter, 
  Marengo and Greene Counties.

.Heavy rainfall of 2 to 3 inches has occurred the past several days 
over the Tombigbee River basin, and a flood warning is now in effect 
for the Tombigbee River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

The next statement will be issued Monday morning, or sooner if 
conditions warrant.


&&

ALC063-107-119-261715-
/O.NEW.KBMX.FL.W.0001.260126T1132Z-260128T1800Z/
/AVLA1.1.ER.260126T1132Z.260127T0600Z.260128T0600Z.NO/
801 PM CST Sun Jan 25 2026

...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO EARLY WEDNESDAY 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Tombigbee River at Bevill Lock and Dam.

* WHEN...From late tonight to early Wednesday afternoon.

* IMPACTS...At 122.0 feet, Cattle in low-lying areas of Southern 
  Pickens County should be moved to higher ground. Cattle are cutoff 
  in lowlands of Southern Pickens County at stages above 122 feet.

* ADDITIONAL DETAILS...
  - At 6:00 PM CST Sunday the stage was 118.5 feet.
  - Forecast...The river is expected to rise above flood stage
    late tonight to a crest of 123.6 feet early Tuesday morning.
    It will then fall below flood stage early Wednesday morning.
  - Flood stage is 122.0 feet.


&&

LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
      3301 8825 3320 8832


$$

ALC063-091-119-261715-
/O.NEW.KBMX.FL.W.0002.260127T2248Z-260129T0600Z/
/GNSA1.1.ER.260127T2248Z.260128T0600Z.260128T1800Z.NO/
801 PM CST Sun Jan 25 2026

...FLOOD WARNING IN EFFECT FROM TUESDAY AFTERNOON TO EARLY THURSDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Tombigbee River at Gainesville Lock and Dam.

* WHEN...From Tuesday afternoon to early Thursday morning.

* IMPACTS...At 101.0 feet, Flooding of low lying agricultural and 
  wooded lands in the area occurs.

* ADDITIONAL DETAILS...
  - At 7:45 PM CST Sunday the stage was 88.1 feet.
  - Forecast...The river is expected to rise above flood stage
    Tuesday afternoon to a crest of 101.2 feet early Wednesday
    morning. It will then fall below flood stage early Wednesday
    afternoon.
  - Flood stage is 101.0 feet.


&&

LAT...LON 3287 8813 3265 8797 3262 8784 3252 8783
      3257 8809 3285 8822


$$
2 follow-up statements
280 
WGUS84 KBMX 261500
FLSBMX

Flood Statement
National Weather Service Birmingham AL
900 AM CST Mon Jan 26 2026

...The Flood Warning continues for the following rivers in Alabama...

  Tombigbee River At Bevill Lock and Dam affecting Pickens, Greene 
  and Sumter Counties.

  Tombigbee River At Gainesville Lock and Dam affecting Marengo, 
  Greene and Sumter Counties.

.Flooding continues on the Tombigbee River at Bevill Lock and Dam 
and at Gainesville Lock and Dam. A flood warning remains in effect 
for these locations.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

The next statement will be issued late tonight, or sooner if 
conditions warrant.


&&

ALC063-107-119-270600-
/O.EXT.KBMX.FL.W.0001.000000T0000Z-260128T1338Z/
/AVLA1.1.ER.260126T0831Z.260127T0000Z.260128T0138Z.NO/
900 AM CST Mon Jan 26 2026

...FLOOD WARNING REMAINS IN EFFECT AT BEVILL LOCK AND DAM UNTIL 
WEDNESDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Tombigbee River at Bevill Lock and Dam.

* WHEN...Until Wednesday morning.

* ADDITIONAL DETAILS...
  - At 7:00 AM CST Monday the stage was 123.4 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:00 AM CST Monday was 123.4 feet.
  - Forecast...The river is expected to rise to a crest of 124.5
    feet this evening. It will then fall below flood stage
    tomorrow evening.
  - Flood stage is 122 feet.


&&

LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
      3301 8825 3320 8832


$$

ALC063-091-119-270600-
/O.EXT.KBMX.FL.W.0002.260127T1800Z-260128T2100Z/
/GNSA1.1.ER.260127T1800Z.260128T0000Z.260128T0900Z.NO/
900 AM CST Mon Jan 26 2026

...FLOOD WARNING REMAINS IN EFFECT AT GAINESVILLE LOCK AND DAM FROM 
TUESDAY AFTERNOON TO WEDNESDAY AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Tombigbee River at Gainesville Lock and Dam.

* WHEN...From Tuesday afternoon to Wednesday afternoon.

* ADDITIONAL DETAILS...
  - At 8:45 AM CST Monday the stage was 94.1 feet.
  - Forecast...The river is expected to rise above flood stage
    early tomorrow afternoon to a crest of 101.1 feet tomorrow
    evening. It will then fall below flood stage early Wednesday
    morning.
  - Flood stage is 101 feet.


&&

LAT...LON 3287 8813 3265 8797 3262 8784 3252 8783
      3257 8809 3285 8822


$$

05
417 
WGUS84 KBMX 270156
FLSBMX

Flood Statement
National Weather Service Birmingham AL
756 PM CST Mon Jan 26 2026

...The Flood Warning is extended for the following rivers in 
Alabama...

  Tombigbee River At Bevill Lock and Dam affecting Greene, Sumter 
  and Pickens Counties.

...The Flood Warning is cancelled for the following rivers in 
Alabama...

  Tombigbee River At Gainesville Lock and Dam affecting Greene, 
  Marengo and Sumter Counties.

.High water levels continue on the Tombigbee due to recent rainfall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

The next statement will be issued Tuesday morning, or sooner if 
conditions warrant.


&&

ALC063-091-119-270300-
/O.CAN.KBMX.FL.W.0002.260127T1800Z-260127T0156Z/
/GNSA1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
756 PM CST Mon Jan 26 2026

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Tombigbee River At Gainesville Lock and Dam.

* ADDITIONAL DETAILS...
  - At 7:45 PM CST Monday the stage was 96.4 feet.
  - Forecast...The river is expected to rise to a crest of 99.7
    feet tomorrow evening.


&&

LAT...LON 3287 8813 3265 8797 3262 8784 3252 8783
      3257 8809 3285 8822


$$

ALC063-107-119-271700-
/O.EXT.KBMX.FL.W.0001.000000T0000Z-260128T1525Z/
/AVLA1.1.ER.260126T0831Z.260126T1845Z.260128T0325Z.NO/
756 PM CST Mon Jan 26 2026

...FLOOD WARNING NOW IN EFFECT UNTIL LATE WEDNESDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Tombigbee River at Bevill Lock and Dam.

* WHEN...Until late Wednesday morning.

* ADDITIONAL DETAILS...
  - At 6:00 PM CST Monday the stage was 124.1 feet and near
    crest.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 6:00 PM CST Monday was 124.1 feet.
  - Forecast...The river is expected to fall below flood stage
    late tomorrow evening.
  - Flood stage is 122.0 feet.


&&

LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
      3301 8825 3320 8832


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Jan 25, 7:48 PM CST, 13 minutes earlier. Its key messages:

  • Updated at 709 PM CST SUN JAN 25 2026
  • Very cold air will continue to spread across Central Alabama tonight and remain into the first part of the week. A Cold Weather Advisory is in effect for tonight and Monday night.
Area forecast discussion, Jan 25, 7:48 PM CST, 13 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
748 PM CST Sun Jan 25 2026

...New AVIATION...

.KEY MESSAGES...
Updated at 709 PM CST SUN JAN 25 2026

 - Very cold air will continue to spread across Central Alabama
   tonight and remain into the first part of the week. A Cold
   Weather Advisory is in effect for tonight and Monday night.

&&

.DISCUSSION...
(This afternoon through Friday)
Issued at 1153 AM CST SUN JAN 25 2026

Another busy day is unfolding across Central Alabama. To start, the
Winter Weather Advisory will be allowed to expire at 18Z as temps
continue to warm. However, there may be a small window for some
light activity as colder moves in behind the front. Any
accumulations would be minimal.

As of writing, we have quite the temperature gradient across the
CWA. Temperatures are currently ranging from the mid 30s to the mid
60s. A line of showers and storms will continue to push across the
region through the early afternoon hours. Latest hi-res guidance
still hints at a plume of MLCAPE values from 500-700 J/kg along with
bulk shear greater than 60 knots and 0-3km SRH from 400-500 m2/s2
which would support a damaging winds and tornado threat. Would
expect to see an uptick in activity across southeastern areas over
the next several hours. Therefore, a Tornado Watch is now in effect
through 6 PM. Slight Risk (Level 2 out of 5) for severe storms
remains in place as a result of the parameter space.

Breezy south-southwesterly winds are expected ahead of this line.
Forecast soundings support frequent gusts from 40-50 knots at times.
The Wind Advisory was expanded slightly north and west as supported
by the latest HREF probabilities.

Significantly colder air will quickly rush into the area in the wake
of today's cold front. A black ice threat will develop as
temperatures sharply fall this evening. This will be very dependent
on just how much we can dry out in the wake of the front. Gusty
winds around 20 knots will help in this effort. Our typical poor
drainage areas will be at greatest risk. Cold Weather Advisories
remain in effect tonight into Monday morning and again Monday night
into Tuesday morning. Apparent temps each morning will range from 0
to 15 degrees.

The remainder of the forecast looks to be cold and dry. High temps
climb into the 30s/40s with lows dropping into the teens to 20s each
night. There has already been chatter online about a potential
system next weekend. Models continue to differ with solutions next
weekend so for now, we will be keeping an eye on the trends.

95/Castillo

&&

.AVIATION...
(00Z TAFS)
Issued at 709 PM CST SUN JAN 25 2026

LIFR to IFR cigs will be present behind the rain tonight behind
the system. Conditions should improve to VFR before 18z Mon.
While there are some MVFR vsbys, elevated wind should help keep
any fog from becoming dense. Gusty NW winds are expected tonight
into Monday behind the front.

08

&&

.FIRE WEATHER...

Widespread rain is still expected through the weekend, with most
locations seeing between 2-4 inches by Monday. Dry air will
quickly work into the region by the new workweek, with MinRH
values dropping back between 30-40%. Given the wet fuels, fire
weather concerns will remain little to none through the middle of
next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     16  33   9  40 /   0   0   0   0
Anniston    19  34  12  40 /   0   0   0   0
Birmingham  19  33  13  39 /   0   0   0   0
Tuscaloosa  19  35  13  42 /   0   0   0   0
Calera      19  37  13  42 /   0   0   0   0
Auburn      25  39  17  42 /  20   0   0   0
Montgomery  23  39  16  43 /  10   0   0   0
Troy        24  41  16  43 /  20   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Cold Weather Advisory from midnight tonight to 10 AM CST Monday
for the following counties: Autauga-Barbour-Bibb-Blount-Bullock-
Calhoun-Chambers-Cherokee-Chilton-Clay-Cleburne-Coosa-Dallas-
Elmore-Etowah-Fayette-Greene-Hale-Jefferson-Lamar-Lee-Lowndes-
Macon-Marengo-Marion-Montgomery-Perry-Pickens-Pike-Randolph-
Russell-Shelby-St. Clair-Sumter-Talladega-Tallapoosa-Tuscaloosa-
Walker-Winston.

Cold Weather Advisory from 9 PM Monday to 9 AM CST Tuesday for
the following counties: Autauga-Barbour-Bibb-Blount-Bullock-
Calhoun-Chambers-Cherokee-Chilton-Clay-Cleburne-Coosa-Dallas-
Elmore-Etowah-Fayette-Greene-Hale-Jefferson-Lamar-Lee-Lowndes-
Macon-Marengo-Marion-Montgomery-Perry-Pickens-Pike-Randolph-
Russell-Shelby-St. Clair-Sumter-Talladega-Tallapoosa-Tuscaloosa-
Walker-Winston.

&&

DISCUSSION...95/Castillo
AVIATION...08

In the hours before

Local storm report, Jan 25, 2:43 PM CST, 5 hours 18 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
243 PM CST Sun Jan 25 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 AM     Tstm Wnd Dmg     4 SSW Claud             32.53N 86.10W
01/25/2026                   Elmore             AL   911 Call Center

            Report of a tree down along Marshell Road in
            Central Elmore County. Time estimated by
            radar.

&&

JH
Local storm report, Jan 25, 3:47 PM CST, 4 hours 14 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
347 PM CST Sun Jan 25 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1121 AM     Tstm Wnd Gst     Dannelly Field          32.30N 86.39W
01/25/2026  M48 MPH          Montgomery         AL   Official NWS Obs

            Montgomery Regional Airport KMGM ASOS
            recorded a wind gust to 48 mph from the
            west, 280 degrees, at 11:21 am CST.

&&

JH
Local storm report, Jan 25, 3:51 PM CST, 4 hours 10 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
351 PM CST Sun Jan 25 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     Tstm Wnd Dmg     Huntingdon College      32.35N 86.29W
01/25/2026                   Montgomery         AL   Broadcast Media

            Photos submitted to broadcast media show
            multiple trees down along with some power
            lines and poles down along Agnew Street near
            Navarro Ave. in the Old Cloverdale area of
            Montgomery. Time estimated by radar.

&&

JH
Local storm report, Jan 25, 4:11 PM CST, 3 hours 50 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
411 PM CST Sun Jan 25 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1119 AM     Tstm Wnd Dmg     4 SW Hope Hull          32.23N 86.41W
01/25/2026                   Montgomery         AL   Broadcast Media

            Photo submitted to broadcast media shows
            significant structural damage to a home in
            the Rolling Acres subdivision. Time
            estimated by radar.

&&

JH
Local storm report, Jan 25, 4:15 PM CST, 3 hours 46 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Birmingham AL
415 PM CST Sun Jan 25 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     Freezing Rain    1 S Haleyville          34.23N 87.62W
01/24/2026  U0.01 Inch       Winston            AL   Cocorahs

            Glaze of ice forming on many objects,
            including bushes and branches.

0520 PM     Freezing Rain    Hamilton                34.14N 87.99W
01/24/2026  E0.03 Inch       Marion             AL   Broadcast Media

            Corrects previous freezing rain report from
            Hamilton. Broadcast media weather watcher
            reported a very light glaze of ice on tree
            limbs with an air temperature of 30 degrees.
            Time approximate.

0550 PM     Freezing Rain    Pebble                  34.29N 87.55W
01/24/2026  E0.00 Inch       Winston            AL   Broadcast Media

            Public submitted a photo of icicles
            extending from a metal roof near Pebble in
            Winston County. Time approximate.

0600 PM     Freezing Rain    1 WSW Haleyville        34.23N 87.64W
01/24/2026  M0.00 Inch       Marion             AL   CO-OP Observer

            NWS BMX Cooperative Weather Observer
            measured a trace of freezing rain. Time
            approximate.

1119 AM     Tstm Wnd Dmg     4 SW Hope Hull          32.23N 86.41W
01/25/2026                   Montgomery         AL   Broadcast Media

            Photo submitted to broadcast media shows
            significant structural damage to a home in
            the Rolling Acres subdivision. Time
            estimated by radar.

1121 AM     Tstm Wnd Gst     Dannelly Field          32.30N 86.39W
01/25/2026  M48 MPH          Montgomery         AL   Official NWS Obs

            Montgomery Regional Airport KMGM ASOS
            recorded a wind gust to 48 mph from the
            west, 280 degrees, at 11:21 am CST.

1124 AM     Tstm Wnd Dmg     Huntingdon College      32.36N 86.29W
01/25/2026                   Montgomery         AL   Broadcast Media

            Broadcast media stream showed video of
            several trees down near the intersection of
            Boultier Street and Magnolia Curve. Time
            estimated by radar.

1124 AM     Tstm Wnd Dmg     1 W Huntingdon College  32.35N 86.30W
01/25/2026                   Montgomery         AL   Broadcast Media

            Photos submitted to broadcast media show
            several tree branches snapped and downed
            with some down onto a home in the Cloverdale
            area of Montgomery. Time estimated by radar.

1124 AM     Tstm Wnd Gst     2 ENE Montgomery Countr 32.36N 86.24W
01/25/2026  M71 MPH          Montgomery         AL   Trained Spotter

            Trained spotter measured 71 mph wind gust
            using a home weather station with an
            anemometer 7 feet AGL.

1124 AM     Tstm Wnd Dmg     Huntingdon College      32.35N 86.28W
01/25/2026                   Montgomery         AL   Public

            Report of 15-20 trees down near Huntingdon
            College with powerlines down along Fairview
            Avenue. Also some trees down on vehicles
            along College Court near campus. Time
            estimated by radar.

1125 AM     Tstm Wnd Dmg     Huntingdon College      32.35N 86.29W
01/25/2026                   Montgomery         AL   Broadcast Media

            Photos submitted to broadcast media show
            multiple trees down along with some power
            lines and poles down along Agnew Street near
            Navarro Ave. in the Old Cloverdale area of
            Montgomery. Time estimated by radar.

1126 AM     Tstm Wnd Dmg     1 ENE Montgomery Countr 32.35N 86.27W
01/25/2026                   Montgomery         AL   Broadcast Media

            Photos submitted to broadcast media of trees
            down near and across Robinson Hill Road.
            Time estimated by radar.

1128 AM     Tstm Wnd Dmg     1 SSW Gunter AFB        32.39N 86.26W
01/25/2026                   Montgomery         AL   Broadcast Media

            Photos submitted to broadcast meteorologist
            of trees snapped with one blocking the road
            near Mayfair Road in the Bellehurst midtown
            area of Montgomery. Time estimated by radar.

1129 AM     Tstm Wnd Dmg     3 SSW Eastdale Mall     32.34N 86.22W
01/25/2026                   Montgomery         AL   Public

            Public reports a tree down near the
            intersection of Vaughn Road and Eastern
            Blvd. Time estimated by radar.

1130 AM     Tstm Wnd Dmg     2 SSW Auburn Univ Montg 32.34N 86.20W
01/25/2026                   Montgomery         AL   Public

            Public reports 2 trees snapped near the
            intersection of Vaughn Road and Bell Road.
            Time estimated by radar.

1131 AM     Tstm Wnd Gst     2 NNE Brachias          32.33N 86.18W
01/25/2026  M53 MPH          Montgomery         AL   Broadcast Media

            53 mph wind gust measured by broadcast
            meteorologist in East Montgomery. Time
            estimated by radar.

1132 AM     Tstm Wnd Dmg     1 SE Auburn Univ Montgo 32.36N 86.17W
01/25/2026                   Montgomery         AL   Broadcast Media

            Broadcast media live stream reports
            powerlines down across Taylor Road near
            Interstate 85. Time estimated by radar.

1132 AM     Tstm Wnd Dmg     3 E Wetumpka            32.55N 86.14W
01/25/2026                   Elmore             AL   911 Call Center

            Report of a power line down along Firetower
            Road. Time estimated by radar.

1132 AM     Tstm Wnd Dmg     3 ENE Wetumpka          32.55N 86.15W
01/25/2026                   Elmore             AL   911 Call Center

            Report of a power line down along Firetower
            Road. Time estimated by radar.

1132 AM     Tstm Wnd Dmg     3 ENE Wetumpka          32.56N 86.15W
01/25/2026                   Elmore             AL   911 Call Center

            Report of a power line down along Alabama
            Highway 14 near Firetower Road. Time
            estimated by radar.

1136 AM     Tstm Wnd Dmg     4 SSW Claud             32.53N 86.10W
01/25/2026                   Elmore             AL   911 Call Center

            Report of a tree down along Marshell Road in
            Central Elmore County. Time estimated by
            radar.

1136 AM     Tstm Wnd Dmg     4 N Emerald Mountain    32.51N 86.11W
01/25/2026                   Elmore             AL   911 Call Center

            Report of a power line down along Redland
            Road. Time estimated by radar.

&&
Special weather statement, Jan 25, 6:54 PM CST, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Birmingham AL
654 PM CST Sun Jan 25 2026

ALZ011>015-017>050-261200-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-
Cherokee-Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-
Talladega-Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-
Coosa-Tallapoosa-Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-
Montgomery-Macon-Bullock-Lee-Russell-Pike-Barbour-
Including the cities of Hamilton, Sulligent, Vernon, Fayette,
Double Springs, Jasper, Oneonta, Gadsden, Anniston, Centre,
Heflin, Carrollton, Tuscaloosa, Birmingham, Hoover, Columbiana,
Pelham, Alabaster, Pell City, Moody, Talladega, Sylacauga,
Ashland, Roanoke, Livingston, Eutaw, Greensboro, Moundville,
Marion, Centreville, Clanton, Rockford, Alexander City,
Dadeville, Valley, Lanett, Lafayette, Demopolis, Linden, Selma,
Prattville, Fort Deposit, Hayneville, Wetumpka, Tallassee,
Montgomery, Tuskegee, Union Springs, Auburn, Opelika,
Phenix City, Troy, and Eufaula
654 PM CST Sun Jan 25 2026

Temperatures will fall below freezing tonight across all of
Central Alabama with residual moisture on local roadways. This will
lead to the possibility of hazardous travel in some areas. Black
ice may create slick spots on some local roads...bridges and
overpasses. Please use extra caution if you have to travel.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 8:01 PM CSTRiver Flood WarningBMXGreene, Pickens, Sumter37 hr
Jan 25, 8:05 PM CSTRiver Flood WarningBMXGreene, Hale, Marengo13 hr

Nearby

River Flood Warnings in Alabama, 2026Every river flood warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.